MAUDE Adverse Event Report: ETHICON INC. LAPRA-TY; CLIP, IMPLANTABLE

ETHICON INC. LAPRA-TY; CLIP, IMPLANTABLE
Catalog Number XC200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Did the reported issue contribute to any patient adverse consequences? please provide the applier product code and lot number? please confirm if there is an issue with the applier? if yes, please create a product complaint and provide the respective reference number(s).What suture type and size was used? when the event occurred, was the suture placed near the hinge of the clip? were you able to lock the clip closed on the suture? if yes, after it closed, was the clip holding securely fixed on the suture? was the applier checked for damaged (jaws straight and aligned)? if the clip did not close/hold on the suture, was the clip used in an application where the suture was under tension? could you kindly perform and document the follow-up attempt for the product return? furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.
 
Event or Problem Description
It was reported that a patient underwent a partial nephrectomy procedure on (b)(6) 2026 and suture clips were used.During the procedure, it was reported by the account contact to the sales rep that during a partial nephrectomy procedure, the clips were stuck in the holder, they couldn't get them out of the cartridge.No patient consequences reported.No adverse patient consequences were reported.Additional information was requested.

Brand Name
LAPRA-TY
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25330632
Report Number2210968-2026-05906
Device Sequence Number9981707
Product Code FZP
UDI-Device Identifier10705031206885
UDI-Public(01)10705031206885(17)281231(10)10D5CD
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K931492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXC200
Device Lot Number10D5CD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown